RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 009, 11 стр. (Mi sigma1091)  

Bipolar Lawson Tau-Surfaces and Generalized Lawson Tau-Surfaces

Broderick Causley

Department of Mathematics and Statistics, McGill University, Burnside Hall, 805 Sherbrooke Street West, Montreal, QC H3A 0B9, Canada

Аннотация: Recently Penskoi [J. Geom. Anal. 25 (2015), 2645–2666, arXiv:1308.1628] generalized the well known two-parametric family of Lawson tau-surfaces $\tau_{r,m}$ minimally immersed in spheres to a three-parametric family $T_{a,b,c}$ of tori and Klein bottles minimally immersed in spheres. It was remarked that this family includes surfaces carrying all extremal metrics for the first non-trivial eigenvalue of the Laplace–Beltrami operator on the torus and on the Klein bottle: the Clifford torus, the equilateral torus and surprisingly the bipolar Lawson Klein bottle $\tilde{\tau}_{3,1}$. In the present paper we show in Theorem 1 that this three-parametric family $T_{a,b,c}$ includes in fact all bipolar Lawson tau-surfaces $\tilde{\tau}_{r,m}$. In Theorem 3 we show that no metric on generalized Lawson surfaces is maximal except for $\tilde{\tau}_{3,1}$ and the equilateral torus.

Ключевые слова: bipolar surface; Lawson tau-surface; minimal surface; extremal metric.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 11.G34.31.0023
The research of the author was partially supported by an NSERC Postgraduate Fellowship and by AG Laboratory NRU-HSE, Russian Federation government grant, ag. 11.G34.31.0023.


DOI: https://doi.org/10.3842/SIGMA.2016.009

Полный текст: PDF файл (345 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/009/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1406.4652
Тип публикации: Статья
MSC: 58E11; 58J50; 49Q05; 35P15
Поступила: 27 ноября 2015 г.; в окончательном варианте 21 января 2016 г.; опубликована 25 января 2016 г.
Язык публикации: английский

Образец цитирования: Broderick Causley, “Bipolar Lawson Tau-Surfaces and Generalized Lawson Tau-Surfaces”, SIGMA, 12 (2016), 009, 11 pp.

Цитирование в формате AMSBIB
\RBibitem{Cau16}
\by Broderick~Causley
\paper Bipolar Lawson Tau-Surfaces and Generalized Lawson Tau-Surfaces
\jour SIGMA
\yr 2016
\vol 12
\papernumber 009
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma1091}
\crossref{https://doi.org/10.3842/SIGMA.2016.009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368543400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957082328}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1091
  • http://mi.mathnet.ru/rus/sigma/v12/p9

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:131
    Полный текст:28
    Литература:54
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020